# SDR AUS20010563

- Difficulty date: April 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Part number: 5701802
- Condition: Corroded
- Location: Te Flaps
- Part time: 41,808 cycles
- Component: Trailing Edge F
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 TRAILING EDGE FLAP JACKSCREW CORRODED. SPALLING ON SCREWJACKBALL AND NUT. SUSPECT INCORRECT LUBRICANT USED.
